Alert archive / Pennsylvania / Freeze Warnings in 2024

Freeze Warning 2, NWS Cleveland, OH

April 25, 2024Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze warning at Apr 25, 2024, 2:02 PM EDT for Crawford County, Erie County, Pennsylvania. It took effect at Apr 26, 2024, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2024, 2:02 PM EDT (18:02 UTC)
In effect from
Apr 26, 2024, 12:00 AM EDT
Expired
Apr 26, 2024, 9:00 AM EDT
In force
9 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

391 
WWUS71 KCLE 251802
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
202 PM EDT Thu Apr 25 2024

PAZ002-003-260215-
/O.NEW.KCLE.FZ.W.0002.240426T0400Z-240426T1300Z/
Southern Erie-Crawford-
Including the cities of Union City, Edinboro, Titusville, Corry,
and Meadville
202 PM EDT Thu Apr 25 2024

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT 
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 degrees expected.

* WHERE...Crawford and Southern Erie Counties.

* WHEN...From midnight tonight to 9 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006>014-017>023-027>033-036>038-047-260215-
/O.NEW.KCLE.FR.Y.0003.240426T0400Z-240426T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-
Including the cities of Cardington, Youngstown, Chesterland,
Perrysburg, Bainbridge, Clyde, Mentor, Willoughby, Andover,
Sandusky, Port Clinton, Avon Lake, Wadsworth, Burton, Orrville,
Elyria, Painesville, Willard, Carey, Galion, Tiffin, Akron,
Austintown, Mount Vernon, Ravenna, Genoa, Middlefield, Findlay,
Aurora, Massillon, Cleveland, Wickliffe, Roaming Shores, Toledo,
Norwalk, Mount Gilead, Warren, Jefferson, Oak Harbor, Bellevue,
Killbuck, Upper Sandusky, Streetsboro, Brunswick, Fostoria,
Bucyrus, Rittman, Boardman, Niles, Ashland, Alliance, Medina,
Mansfield, Millersburg, Fremont, Huron, Lorain, Bowling Green,
Willowick, Chardon, South Russell, Eastlake, North Ridgeville,
Crestline, Orwell, Wooster, Canton, Kent, and Marion
202 PM EDT Thu Apr 25 2024

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT 
FRIDAY...

* WHAT...Temperatures as low as 33 degrees will result in frost 
  formation.

* WHERE...Portions of north central, northeast, and northwest Ohio.

* WHEN...From midnight tonight to 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

26
3 follow-up statements
642 
WWUS71 KCLE 260140
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
940 PM EDT Thu Apr 25 2024

PAZ002-003-260945-
/O.CON.KCLE.FZ.W.0002.240426T0400Z-240426T1300Z/
Southern Erie-Crawford-
Including the cities of Edinboro, Titusville, Meadville, Corry,
and Union City
940 PM EDT Thu Apr 25 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Crawford and Southern Erie Counties.

* WHEN...Until 9 AM EDT Friday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006>014-017>023-027>033-036>038-047-260945-
/O.CON.KCLE.FR.Y.0003.240426T0400Z-240426T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-
Including the cities of Wooster, Ravenna, Massillon, Toledo,
Wadsworth, Warren, Fostoria, Painesville, Eastlake, Streetsboro,
Boardman, Marion, Clyde, Port Clinton, North Ridgeville,
Willowick, Huron, Avon Lake, Norwalk, Brunswick, Kent, Orrville,
Bowling Green, Austintown, Elyria, Tiffin, Killbuck, Roaming
Shores, Mansfield, Burton, Bainbridge, Genoa, Middlefield, Niles,
Fremont, Ashland, Upper Sandusky, Rittman, Alliance, Aurora,
Mount Vernon, Andover, Lorain, Bellevue, Akron, Canton,
Cardington, Sandusky, Jefferson, Mentor, Cleveland, Findlay, Oak
Harbor, Chesterland, Crestline, Wickliffe, Willard, Mount Gilead,
Galion, Chardon, Youngstown, Willoughby, Medina, Millersburg,
South Russell, Bucyrus, Orwell, Carey, and Perrysburg
940 PM EDT Thu Apr 25 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...Portions of north central, northeast, and northwest Ohio.

* WHEN...Until 9 AM EDT Friday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Garuckas
784 
WWUS71 KCLE 260857
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
457 AM EDT Fri Apr 26 2024

PAZ002-003-261300-
/O.CON.KCLE.FZ.W.0002.000000T0000Z-240426T1300Z/
Southern Erie-Crawford-
Including the cities of Union City, Titusville, Meadville, Corry,
and Edinboro
457 AM EDT Fri Apr 26 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 degrees expected.

* WHERE...Crawford and Southern Erie Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ003-006>014-017>023-027>033-036>038-047-261300-
/O.CON.KCLE.FR.Y.0003.000000T0000Z-240426T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-
Including the cities of Middlefield, Cardington, Fostoria,
Toledo, Lorain, Mentor, Ravenna, Fremont, Andover, Massillon,
Youngstown, Killbuck, Akron, Clyde, Chardon, Tiffin, South
Russell, Wadsworth, Bucyrus, Willoughby, Crestline, Kent, Aurora,
Genoa, Bellevue, Chesterland, Wickliffe, Bowling Green, Huron,
Eastlake, Burton, Roaming Shores, Galion, Mount Vernon, Alliance,
Bainbridge, Carey, Avon Lake, Brunswick, Elyria, Orrville,
Warren, Wooster, Niles, Norwalk, Marion, Austintown, Ashland,
Orwell, Rittman, Canton, Mount Gilead, North Ridgeville, Willard,
Streetsboro, Millersburg, Willowick, Painesville, Cleveland, Port
Clinton, Oak Harbor, Jefferson, Mansfield, Perrysburg, Findlay,
Boardman, Medina, Upper Sandusky, and Sandusky
457 AM EDT Fri Apr 26 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 degrees will result in frost 
  formation.

* WHERE...Portions of north central, northeast, and northwest Ohio.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Griffin
180 
WWUS71 KCLE 261242
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
842 AM EDT Fri Apr 26 2024

PAZ002-003-261345-
/O.EXP.KCLE.FZ.W.0002.000000T0000Z-240426T1300Z/
Southern Erie-Crawford-
Including the cities of Meadville, Titusville, Edinboro, Corry,
and Union City
842 AM EDT Fri Apr 26 2024

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures have warmed above freezing and will continue to warm 
through this morning.

$$

OHZ003-006>014-017>023-027>033-036>038-047-261345-
/O.EXP.KCLE.FR.Y.0003.000000T0000Z-240426T1300Z/
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-
Including the cities of Willowick, Painesville, Boardman,
Fostoria, Warren, Ashland, Marion, Perrysburg, Mansfield, Mentor,
South Russell, Massillon, Akron, Huron, Bellevue, Lorain, Burton,
Andover, Niles, Upper Sandusky, Carey, Crestline, Austintown,
Mount Gilead, Millersburg, Eastlake, Avon Lake, Bucyrus,
Alliance, Oak Harbor, Ravenna, Wooster, Norwalk, Port Clinton,
Bowling Green, Orwell, Sandusky, Toledo, Bainbridge, Medina,
Youngstown, Middlefield, Aurora, Genoa, Willoughby, Findlay,
Kent, Wickliffe, Galion, Canton, Wadsworth, Chesterland, Clyde,
Tiffin, Brunswick, North Ridgeville, Cardington, Jefferson,
Fremont, Cleveland, Streetsboro, Orrville, Killbuck, Roaming
Shores, Mount Vernon, Rittman, Elyria, Willard, and Chardon
842 AM EDT Fri Apr 26 2024

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures will continue to warm through this morning.

$$

Kahn

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Apr 25, 1:32 PM EDT, 30 minutes earlier.

Area forecast discussion, Apr 25, 1:32 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
132 PM EDT Thu Apr 25 2024

.SYNOPSIS...
High pressure will build over the eastern Great Lakes today
before drifting east off the coast of New England by Friday
night. A warm front will lift across the area late Friday into
Saturday.

&&

.NEAR TERM /THROUGH FRIDAY/...
910 AM Update...
Temperatures above freezing at this point and dropped the
Freeze Warning an hour early. Minor temperature adjustments for
this afternoon. Quiet weather today.

Previous discussion... High pressure is currently centered over
the eastern Great Lakes region this morning. Most of the area
is under clear skies clear but there are a few patches of clouds
around 3000 feet over north central Ohio this morning. Where
there are clear skies this morning, temperatures have fallen
into the upper 20s and lower 30s away from the immediate
lakeshore. The ongoing Freeze Warning will continue until 10 am
this morning.

Fair weather conditions are expected today with mostly sunny
skies and light winds due to high pressure across the area. High
temperatures will climb only into the lower and middle 50s which
is below average for late April. Mostly clear skies and light
winds again tonight will allow for temperatures to fall back
into the middle and upper 30s. Patchy to areas of frost will be
possible again tonight and additional frost headline may be
needed. An upper level ridge will move into the Ohio Valley and
lower Great Lakes region on Friday. Winds will return from the
southeast on Friday 10 to 15 mph with gusts up to 20 mph. Skies
will start out mostly sunny but high clouds will increase late
in the day. High temperatures Friday will rebound into the
middle 60s to around 70 degrees.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
A warm front is still expected to lift northeast across the area
Friday night into Saturday morning, bringing a period of increased
shower chances with a bit of thunder possible as well. Expect
activity to spread in from the west Friday evening and reach the
Ohio/Pennsylvania boarder by sunrise Saturday. Expect locations west
of I-77 to dry out by Saturday morning, with locations farther east
seeing activity exit by midday. Not expecting a heavy rain threat or
even much thunder, though guidance remains consistent enough so
still hit most of the area with likely to categorical (60-80%) POPs
for at least a brief period Friday night or early Saturday, with
"chance" (~50%) wording towards Marion and Mount Vernon. Once the
warm front and its associated showers exit expect a mainly dry rest
of the weekend in the open warm sector beneath ridging aloft. With
daytime heating, some modest instability will develop both Saturday
and Sunday afternoons. In addition, some occasional continued warm
air/moisture advection may provide modest lift at times. Given this,
still have a mix of slight chance to low chance (generally 20-30%)
Saturday afternoon through Sunday night, though once the warm front
lifts through there will be some sunshine with any rain sparse.

The big story this weekend will be the summer-like temperatures
spreading in. Lows Friday night will range quite a bit, from the 40s
in interior PA where there will be a window of radiational cooling
early to near 60 along I-75. Highs on Saturday will range from the
upper 60s to mid 70s in Northwest PA (warmest north of I-90) to the
mid 70s to lower 80s across Ohio. Lows Saturday night will only dip
into the upper 40s to mid 50s. Highs Sunday will generally reach the
low to mid 80s area-wide, just slightly cooler on some hill tops in
Northeast OH and Northwest PA. Lows Sunday night will again struggle
to cool below the low to mid 60s. Aggressively warmed locations
north of I-90 in Erie County PA for afternoon highs this weekend
compared to our starting model blend based on what happens in the
Erie, PA area nearly every time there's a warm southerly wind.

It will be breezy to windy at times this weekend. Southeasterly
downslope flow may boost gusts to near 40 MPH along the Erie County
PA shoreline overnight Friday night into Saturday morning.
Otherwise, gusts of 30-35 MPH are likely area-wide on Saturday,
briefly around 40 MPH in parts of Northwest OH during the late
morning and early afternoon. It will be a bit less breezy on Sunday
with gusts of 20-30 MPH expected, up to 35 MPH in Northwest OH.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The pattern of a western trough and eastern ridge will break down
during the long term as the trough ejects east out of the Plains and
causes the ridge to flatten out and shift off the east coast. A cold
front is still expected to cross late Monday night or Tuesday.
Generally quieter weather builds in behind this front into midweek,
though there are hints that a subtle northwest flow shortwave and
cold front may move through Wednesday afternoon or night.

We'll start mainly dry and very warm Monday morning, though shower
and thunder chances increase from the west late Monday into Monday
night. Have a period of likely POPs area-wide from west to east at
some point between late Monday and early Tuesday, as there appears
to be sufficient lift with upper-level divergence ahead of the
approaching trough and the cold front itself along with a
sufficiently moist airmass ahead of the cold front. Certainly can be
some thunder with the cold frontal passage, but continue to be
unimpressed by any severe weather potential given a lack of an
elevated mixed layer and somewhat marginal low-level moisture
quality to yield more significant instability...along with what
appears to be a fairly middling amount of shear. Worst case may be a
stronger storm or two spreading in from the west Monday afternoon or
evening. Models are in better agreement now that the front itself
along with the shortwave trough axis will not yet be east of the
area by Tuesday morning so have increased POPs east of the I-71
corridor for Tuesday, though still expect a drying trend from the
west through the day with all rain exiting by Tuesday evening.

After another very warm day on Monday (likely low-mid 80s outside of
Northwest Ohio, where clouds and rain chances will arrive sooner)
temperatures cool modestly for Tuesday and Wednesday, with highs
still getting into the mid 60s to mid 70s. Overnight lows may still
struggle to fall below 60 Monday night before trending a bit cooler
(mainly in the 50s) for Tuesday and Wednesday nights.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
VFR. Only significant weather is some wind direction changes,
mostly under 12kts, but a couple terminals getting above towards
the end of the period. CLE currently has some 15-20kts gusts as
well. FEW-SCT cirrus for the most part. No precipitation.

Outlook...Non-VFR may return in periodic showers and
thunderstorms early Friday night through Monday.

&&

.MARINE...
Winds are starting this morning fairly light, though will increase
to 10-15 knots out of the east-northeast this afternoon. A brief
period of more due northeast winds at 15 to 18 knots is expected to
progress southwest down the lakeshore from Conneaut, OH to near Avon
Lake during the afternoon, which will build waves to 2 to nearly 4
feet, especially between Vermilion and Willowick. These conditions
don't quite warrant a Small Craft Advisory, but be advised that
conditions will turn relatively unpleasant off of Cleveland this
afternoon. Otherwise, winds will generally remain in the 10-15 knot
range through Friday morning. Winds will increase to 15-20 knots
Friday afternoon and evening ahead of an approaching warm front. The
long fetch will build waves across the western and central basins.
The wind forecast for late Friday has trended slightly higher with
the inclusion of higher-resolution guidance coming into range, with
the wave forecast increasing to a period of 2-4 or 3-5 foot waves in
the central and western basin late Friday afternoon into the
evening. A Small Craft Advisory will need to be considered by future
shifts mainly west of Avon Lake for late Friday. Winds will turn
more southeast into Friday night, pushing the larger waves into
Canadian waters. As the warm front crosses early Saturday winds will
turn southwesterly and increase to 20-25 knots. Still think we'll
likely need a period of wind-driven Small Craft Advisories for most
or all nearshore waters Saturday morning, with the offshore flow
building 3-5 or 4-7 foot waves in the open waters, especially in the
central basin. Southwest winds slacken to around 15 knots by
Saturday afternoon and continue similarly through Monday.

There is a low risk for isolated thunderstorms over the lake at
times Friday night through Monday morning. Greater potential for
isolated to scattered thunderstorms may late Monday into Monday
night as a cold front crosses, but confidence in timing isn't high.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin/26
SHORT TERM...Sullivan
LONG TERM...Sullivan
AVIATION...26
MARINE...Sullivan
Hazardous weather outlook, Apr 25, 9:09 AM EDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
909 AM EDT Thu Apr 25 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261315-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
909 AM EDT Thu Apr 25 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-261315-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
909 AM EDT Thu Apr 25 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Freeze Warnings in Pennsylvania, 2024Every freeze warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.